# SDR SWAA2022031107752

- Difficulty date: July 5, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N223WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32492
- Aircraft time: 48,130 hours, 28,456 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AFT TRAILING EDGE CAVITY; 10' INBD OF DEFLECTOR RIB; FIXED TRAILING EDGE SUPPORT BRACKET IS CRAKED AS MARKED / REMOVED TRAILING EDGE SUPPORT BRACKET FROM R/H WING IAW SRM 51-40-02-0G-0 VERIFIED CORRECT PART IAW AIPC 57-50-00-25 ATAG # A21101 APPLIED TOPCOAT IAW AMM 51-21-73-370-804 INSTALLED NEW BRACKET IAW SRM 51-40-02-0G-0
